# SDR FDEA201503301120

- Difficulty date: March 30, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug MD-10-10F
- Aircraft serial: 47807
- Aircraft time: 748 hours, 31,470 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA3108501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 3 PACK DOOR CUT OUT AFT CORNER HAS A 1 INCH LONG CRACK FROM EDGE OF CUT OUT TO RIVET & PAST 1/2 INCH.  REPAIRED IAW SRM 53-50-00 FIG 3A.
